# SDR CA030930011

- Difficulty date: August 19, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-28-161
- Aircraft time: 15,677 hours
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Separated
- Location: Elt
- Component: Elt, Ameriking
- Component part number: AK450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANTENNA SEPARATED AT ANTENNA WIRE TO BASE CONNECTION.
